Vol. 91, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some expansions involving basic hypergeometric functions of two variables

V. K. Jain

Vol. 91 (1980), No. 2, 349–361
Abstract

In this paper we obtain expansions of q-Appell type of functions of higher dimensions. These expansions are different in nature from the ones studies thus far. Transformations and reducibility of basic double hypergeometric functions are also discussed.

Mathematical Subject Classification
Primary: 33A30, 33A30
Milestones
Received: 13 November 1978
Revised: 8 January 1980
Published: 1 December 1980
Authors
V. K. Jain